Article citationsMore>>

W. W. Bein, D. Bein and S. Malladi, “Reliability and Fault Tolerance of Coverage Models for Sensor Networks,” International Journal of Sensor Networks, Vol. 5, No. 4, 2009, pp. 199-209. doi:10.1504/IJSNET.2009.027628

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.